brain-icon
Seizures/ epilepsy/twitching
My brother is autistic and specially abled person. He started to have seziures from past 5-6 years and the reason can be his too many head injuries. He is having many head bumbs. I have started to give him homeopathic medicines which is helping him to decrease in number of seizures. But still he is getting seizures at least one or twice a week and his left body part muscle twitching 3-4 times a week. This happens only at night or m ostly after waking up in the morning. Please help what should I do?
36 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Will need to start anti seizure medication
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +165
Consult with a doctor
Online now
Have u got mri brain with epilepsy protocol? Need antiepilectic medication U will also require to get EEG done for him
Next Steps
consult a neurologist
Health Tips
better we prevent seizure to avoid morbidity
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.